Regular elements in CAT(0) groups

  • Pierre-Emmanuel Caprace

    Université Catholique de Louvain, Belgium
  • Gašper Zadnik

    University of Ljubljana, Slovenia


Let be a locally compact geodesically complete space and be a discrete group acting properly and cocompactly on . We show that contains an element acting as a hyperbolic isometry on each indecomposable de Rham factor of . It follows that if is a product of factors, then contains .

Cite this article

Pierre-Emmanuel Caprace, Gašper Zadnik, Regular elements in CAT(0) groups. Groups Geom. Dyn. 7 (2013), no. 3, pp. 535–541

DOI 10.4171/GGD/195